# SDR ASMF2014061706009

- Difficulty date: April 26, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N906AM
- Make and model: Boeing 737752
- Aircraft serial: 29356
- Aircraft time: 31,646 hours, 16,990 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 651632333
- Part serial: 730604
- Condition: Abnormal
- Location: Cockpit
- Part time: 31,637 hours, 16,985 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED SCRATCHES IN BOTH COCKPIT WINDSHIELD.  PERFORMED REVISION DETECTING SCRATCHES OUT OF LIMITS SO BOTH COCKPIT WINDSHIELDS WERE REPLACED IAW AMM 56-11-21, TESTED CORRECT.
